# SDR SWAA013135

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 33,623 hours, 33,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 1 L/E SLAT CRACKED 20 INCHES INBD OF ACTUATOR.  REPAIRED NR 1 L/E SLAT PER SWA RA..
